首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A novel method for the solution of Blasius equation in semi-infinite domains
  • 本地全文:下载
  • 作者:Ali Akgül
  • 期刊名称:An International Journal of Optimization and Control: Theories & Applications (IJOCTA)
  • 印刷版ISSN:2146-5703
  • 出版年度:2017
  • 卷号:7
  • 期号:2
  • 页码:225-233
  • DOI:10.11121/ijocta.01.2017.00363
  • 语种:English
  • 出版社:An International Journal of Optimization and Control: Theories & Applications (IJOCTA)
  • 摘要:Many known methods fail in the attempt to get analytic solutions of Blasius-type equations. In this work, we apply the reproducing kernel method for ivestigating Blasius equations with two different boundary conditions in semi-infinite domains. Convergence analysis of the reproducing kernel method is given. The numerical approximations are presented and compared with some other techniques, Howarth's numerical solution and Runge-Kutta Fehlberg method.
  • 其他摘要:Many known methods fail in the attempt to get analytic solutions of Blasius-type equations. In this work, we apply the reproducing kernel method for ivestigating Blasius equations with two different boundary conditions in semi-infinite domains. Convergence analysis of the reproducing kernel method is given. The numerical approximations are presented and compared with some other techniques, Howarth's numerical solution and Runge-Kutta Fehlberg method.
  • 关键词:Reproducing kernel method; Blasius equations; reproducing kernel functions.
国家哲学社会科学文献中心版权所有